MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE ADVANCED - ON-THE-GO TOTE; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE ADVANCED - ON-THE-GO TOTE; PUMP, BREAST, POWERED
Model Number 57063
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement power supply was sent to the customer and return of her original power supply was requested for testing/evaluation.In follow up with a complaint handler on (b)(6) 2019, the customer indicated the power supply housing came apart and smelled like fire when she tried to remove it from the wall outlet.Additionally, she indicated the burn from touching the hot power supply did not require medical treatment.The issue with a damaged rev n power supply for the pump in style device was addressed in investigation (b)(4), which was trended as part of the effectiveness check for (b)(4), which found that the power supplies were being damaged during shipment from the manufacturer to medela.As a part of routine continuous improvement activities, the rev n power supply was replaced with a rev p power supply, manufactured under a revised design and by a different manufacturer.
 
Event or Problem Description
On (b)(6) 2019, the customer alleged to medela llc that the power supply for her pump in style breast pump had an electrical smoke odor and the housing had broken apart.She additionally alleged that the power supply was hot and burned her finger when she touched it.

Brand Name
PUMP IN STYLE ADVANCED - ON-THE-GO TOTE
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
MDR Report Key8418013
Report Number1419937-2019-00036
Device Sequence Number16536921
Product Code HGX
UDI-Device Identifier00020451570631
UDI-Public00020451570631
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number57063
Device Catalogue Number57063
Device Lot Number9207010 REV N/2413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1